# SDR 97FDEA00163

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515928
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0175 013, DENTED FRAME AT BS 500, RBL 41, WL 164.  *S/D*  REMOVED DAMAGED AREA AT BS 500, RBL 41, WL 164.  FABRICATED REPAIR DOUBLER AND INSTALLED PER FED-EX SRM 51-40-3 FIG 1.
